Certain sufficient conditions for stability of the Bubnov-Galerkin method for a boundary value problem in Hilbert space
Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1886-1894
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_10_a14,
author = {M. A. Veliev},
title = {Certain sufficient conditions for stability of the {Bubnov-Galerkin} method for a boundary value problem in {Hilbert} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1886--1894},
year = {1971},
volume = {7},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_10_a14/}
}
TY - JOUR AU - M. A. Veliev TI - Certain sufficient conditions for stability of the Bubnov-Galerkin method for a boundary value problem in Hilbert space JO - Differencialʹnye uravneniâ PY - 1971 SP - 1886 EP - 1894 VL - 7 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_10_a14/ LA - ru ID - DE_1971_7_10_a14 ER -
M. A. Veliev. Certain sufficient conditions for stability of the Bubnov-Galerkin method for a boundary value problem in Hilbert space. Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1886-1894. http://geodesic.mathdoc.fr/item/DE_1971_7_10_a14/